Open Access
March, 1958 Correction to "An Extension of the Kolmogorov Distribution"
Jerome Blackman
Ann. Math. Statist. 29(1): 318-322 (March, 1958). DOI: 10.1214/aoms/1177706737


It has been pointed out by J. H. B. Kemperman that an error in [1] invalidates the formulas arrived at in that paper. It is the purpose of this note to supply the correct formulas for the probabilities of Theorems 1 and 2. An Appendix by Professor Kemperman is included.


Download Citation

Jerome Blackman. "Correction to "An Extension of the Kolmogorov Distribution"." Ann. Math. Statist. 29 (1) 318 - 322, March, 1958.


Published: March, 1958
First available in Project Euclid: 27 April 2007

zbMATH: 0116.10704
MathSciNet: MR82751
Digital Object Identifier: 10.1214/aoms/1177706737

Rights: Copyright © 1958 Institute of Mathematical Statistics

Vol.29 • No. 1 • March, 1958
Back to Top